# SDR CA180618002

- Difficulty date: June 18, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Eng Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED ENG ADPT HEAT 1 CAUTION LIGHT ILLUMINATED AND CIRCUIT BREAKER TRIPPED IN FLIGHT, AIR TURN BACK WAS PERFORMED.  MAINTENANCE DISCONNECTED CONNECTOR 9811-P350 AND MEASURED PINS K AND L, WHICH MEASURED 2000 (OHMS) AND 11.4 (OHMS) RESPECTIVELY.  CONNECTOR PL1 AT THE ENGINE INTAKE DISCONNECTED AND PINS A-B MEASURED 11.3.  WIRING BETWEEN P350 AND PL1 CHECKED ALL OK.  FOUND CONTAMINATION IN CONNECTOR PL1.  CONNECTOR CLEANED AND PIN K MEASURED AGAIN AND FOUND SATISFACTORY (11.3 OHMS).  CARRIED OUT OPERATIONAL CHECK OF THE ENGINE INTAKE ADAPTER HEATER, IAW AIRCRAFT MAINTENANCE MANUAL.  TESTED OK.  AIRCRAFT RETURNED TO SERVICE.  (TC# 20180618002)
